# SDR SIMA201128308

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 19,772 hours, 145,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4674 THE CREW REPORTED THE CAPTAIN'S EMERGENCY FLASHLIGHT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPITAN’S EMERGENCY FLASHLIGHT AND CRADLE ASSEMBLY IAW AMM 25-61-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
